# SDR DALA2022112107476

- Difficulty date: November 17, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N589NW
- Make and model: Boeing 757351
- Aircraft serial: 32989
- Aircraft time: 67,975 hours, 22,162 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Slide Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5809 R2 DOOR SLIDE LIGHT ARMED COVER MISSING AND LIGHT INOP. CORRECTIVE ACTION: REPLACED SLIDE LIGHT ASSY. OPS CK GOOD. (9006660)
